Asymptotic eigenvalue estimates for a Robin problem with a large parameter. (English) Zbl 1295.35346

Summary: The Robin problem for the Laplacian in a bounded planar domain with a smooth boundary and a large parameter in the boundary condition is considered. We prove a two-sided three-term asymptotic estimate for the negative eigenvalues. Furthermore, improving the upper bound we get two term asymptotics in terms of the coupling constant and the maximum of the boundary curvature.


35P15 Estimates of eigenvalues in context of PDEs
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
Full Text: DOI arXiv


[1] D. Daners and J. B. Kennedy, On the asymptotic behaviour of the eigenvalues of a Robin problem. Di\?erential Integral Equations 23 (2010), 659-669. · Zbl 1240.35370
[2] P. Exner, Leaky quantum graphs: a review. In Analysis on graphs and its applications, Proc. Sympos. Pure Math. 77, Amer. Math. Soc., Providence, RI 2008, 523-564. · Zbl 1153.81487
[3] P. Exner and P. S\check eba, Bound states in curved quantum waveguides. J. Math. Phys. 30 (1989), 2574-2580. · Zbl 0693.46066
[4] P. Exner and K. Yoshitomi, Asymptotics of eigenvalues of the Schro\"dinger operator with a strong d-interaction on a loop. J. Geom. Phys. 41 (2002), 344-358. · Zbl 1083.35034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.